# SDR UIEA2016062000439

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 46840
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS DID NOT STAY ON FOR 15 MINUTES, X325, X326, M4914, L1382, L5730, L5731, L5732, L5734 IAW AMM 33-51-04-002-009-001 AND 33-51-04-402-012-001, REV 86.  REPLACED POWER SUPPLY IAW AMM 33-51-04-402-012-001, REV 86 PERFORMED INSTALLATION TEST OF POWER SUPPLY AND THE RESULT WAS SATISFACTORY.
